# SDR SWAA2022102055649

- Difficulty date: September 26, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AREA ENTRY LIGHT IS INOP / [01] REPLACED AFT ENTRY LIGHT BALLAST I.A.W. AMM 33-29-00-960-804. WN22831  SIGNING FOR ISAI VALADEZ EMP#35642;[02] C/W STEP 1  OPS CHECK REQ'D;[03] PERFORMED GOOD OPS CHECK OF ENTRY LIGHT IAW AMM 33-29-00-960-804 STEP 6.D.(7);[04] VERIFIED ITEM 3 AUDIT C/W
